# SDR MALA954368

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3462 - ON APPROACH TO DTW, THE LEFT GEAR DID NOT SHOW DOWN AND LOCKED.  THE CREW PERFORMED AN ALTERNATE GEAR EXTENSION AND LANDED WITHOUT INCIDENT IN DTW.  MAINTENANCE REPLACED THE UPLOCK ACTUATOR.  SYSTEM OPERATED SATISFACTORILY.  (W)
